# SDR RAIA201103150001

- Difficulty date: March 15, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,095 hours, 26,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE OVERWING EMERGENCY EXIT SIGND INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.
